Numerical solution of the problem of the motion of a vortex sheet with an analytic initial condition
Differencialʹnye uravneniâ, Tome 31 (1995) no. 9, pp. 1570-1578
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_9_a19,
author = {A. V. Setukha},
title = {Numerical solution of the problem of the motion of a vortex sheet with an analytic initial condition},
journal = {Differencialʹnye uravneni\^a},
pages = {1570--1578},
year = {1995},
volume = {31},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_9_a19/}
}
TY - JOUR AU - A. V. Setukha TI - Numerical solution of the problem of the motion of a vortex sheet with an analytic initial condition JO - Differencialʹnye uravneniâ PY - 1995 SP - 1570 EP - 1578 VL - 31 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_9_a19/ LA - ru ID - DE_1995_31_9_a19 ER -
A. V. Setukha. Numerical solution of the problem of the motion of a vortex sheet with an analytic initial condition. Differencialʹnye uravneniâ, Tome 31 (1995) no. 9, pp. 1570-1578. http://geodesic.mathdoc.fr/item/DE_1995_31_9_a19/